# SDR C2XA03SH165

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 1124
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHV - DURING TEST FLIGHT 3160, A CAUTION MESSAGE CAME UP ON THE EICAS AND WOULD NOT CLEAR.  THE PILOT USED THE DOWNLOCK RELEASE TO CYCLE THE GEAR.  THE AIRCRAFT COMPLETED THE TEST FLIGHT AND RETURNED TO SHV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR PROXIMITY SWITCH AND OPERATIONAL CHECKED GOOD IN ACCORDANCE WITH EMB-145 MM 32-63-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
